Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/114992
Title: The arctan family of distributions: new results with applications
Authors: Gómez Déniz, Emilio 
Calderín Ojeda,Enrique 
Sarabia, J M
UNESCO Clasification: 5302 Econometría
530204 Estadística económica
Keywords: Actuarial
arctan function
Claim size
Income
Pareto type II Distribution, et al
Issue Date: 2022
Project: PID2019-105986GB-C22
Journal: Chilean Journal Of Statistics 
Abstract: In this paper, we explore the family of arctan transformation of a distribution function. We get some general properties such as those related to the right tail and scale transformation, among others. The results obtained are used to generalize the Pareto Type II (also known as Lomax) distribution, giving us a distribution with a long right-tail that admits the zero value in its support. We show some properties and provide closed-form expressions for the raw moments, the quantile function, the tail value at risk, and other analytical forms that can be helpful in financial and actuarial settings, such as the limited expected value, the mean excess function, and the integrated tail distribution. We also show three numerical illustrations including health expenditure for outpatients, automobile insurance claim size and to see how the new model works as compared to other distributions used in the applied statistical literature.
URI: http://hdl.handle.net/10553/114992
ISSN: 0718-7912
DOI: 10.32372/ChJS.13-01-06
Source: Chilean Journal Of Statistics [ISSN 0718-7912], v. 13(1), p. 113-132
Appears in Collections:Artículos
Adobe PDF (2,47 MB)
Show full item record

Page view(s)

34
checked on Sep 4, 2022

Download(s)

37
checked on Sep 4, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.